# SDR FDEA201907031474

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 29,147 hours, 4,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, R-1 DOOR AFT EMERGENCY EXIT LIGHT LESS  THAN 10% ILLUMINATED DURING LIGHTS TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, REF AMM: 33-50-00-2. LT'S TEST SATIS, ITEM OK FOR SVC.
